# SDR SWAA2023091499498

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 64,371 hours, 38,477 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Smoke
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COFFEE MAKER SMELLS OF ELECTRIC OZONE TYPE ODER. NO SMOKE NOTED<[01] REMOVED AND REPLACED FWD COFFEE MAKER REF. AMM 25-30-01 OPS AND LEAK CHECK GOOD
